MathSciNet Relay Station
MathSciNet bibliographic data
MR1105669 (92g:11031) 11D57 (11J86 11R16)
Gaál, I.; Pethö, A.; Pohst, M. On the resolution of index form equations in biquadratic number fields. I, II. J. Number Theory 38 (1991), no. 1, 18–34, 35–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement